Jump to content
CrazyBoards.org

Going to Pdoc tomorrow


Recommended Posts

Hey Everyone,

I am going to my Pdoc tomorrow and am wondering I seem to be having some resistent depression even though I am on LAmictal 200, abilify 15mg and seroquel 25mg,(for sleep). I want to get off seroquel because I am 15 lbs overweight. Currently I am depressed about two weeks out of the month. I think about suicide a lot when I am in a down turn. Then poof its gone and I feel great. I mean really good some days. I know I should ask my doc this but was wondering if anyone had any luck with upping lamictal for this. Or upping abilify. Abilify has helped me a ton, but am having a littel difficulty with breathing on the abilify, not out of control but its there. I am scared to tell my doc this because abilify has helped so much.

HAs anyone experienced weight gain on lamictal, could that be contributing also to the weight gain? I gained it when I went on depakote, which gratefully I am off. but the weight never came off.

thats all.

gentledove

Link to comment
Share on other sites

There's not a lot of evidence of therapeutic value of Lamictal dosages above about 200mg. That said, some people do find it helpful to go higher - but I think that's more for mood stabilization than for depression.

Are you sure the breathing problems you've had are related to Abilify? That's not a side effect I can remember having heard about from it before, but then, anything is possible. That said, it really sounds like the kind of thing you ought to talk to your doctor about. If it's not the Abilify, you should really figure out what it is. And of course, if it is the Abilify, you should probably stop taking it, and consider some other options.

The first time I went on Lamictal, it did seem to make me gain weight. This time, I haven't gained weight, but it seems to be making it harder than it should be to lose weight. It's supposed to be weight neutral though, so maybe I'm wrong about that.

Link to comment
Share on other sites

i personally didn't gain weight on lamictal, and found it had a good AD effect at 150 mg. i don't know if going higher than 200 would increase that effect. like sasha said, i think you should be very frank with your doctor about what you're experiencing, especially if you think the abilify is affecting your breathing. that could be really serious.

i know what it's like to not want to tell a doc about SE, because you're doing so well on the med aside from that. that's how it was for me with lamictal, i loved it, but had to drop it because it was doing weird things to my skin (not the sjs rash, fortunately, but other weird things). but you gotta consider your physical health too. it's a real bummer sometimes.

good luck talking to your pdoc tomorrow.

bean

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...